PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 109 | 1 | 47-58
Tytuł artykułu

Existence of three solutions for a Navier boundary value problem involving the p(x)-biharmonic operator

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of at least three weak solutions is established for a class of quasilinear elliptic equations involving the p(x)-biharmonic operator with Navier boundary value conditions. The proof is mainly based on a three critical points theorem due to B. Ricceri [Nonlinear Anal. 70 (2009), 3084-3089].
Słowa kluczowe
Rocznik
Tom
109
Numer
1
Strony
47-58
Opis fizyczny
Daty
wydano
2013
Twórcy
autor
  • School of Mathematical Sciences, Huaiyin Normal University, Jiangsu, Huaian 223001, China
autor
  • School of Mathematical Sciences, Huaiyin Normal University, Jiangsu, Huaian 223001, China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap109-1-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.